# SDR REXA2012102400983

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 11,126 hours, 6,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FORWARD EMERGENCY FLASHLIGHT INOP.  PLACED F/A FORWARD EMERGENCY FLASHLIGHT ON DEFERRAL IAW MEL 25-61-4A.  ENTERED INTO MM02.  MXC NOTIFIED.  INSTALLED SERVICEABLE FLASHLIGHT & HOLDER P/N P2-07-0001-214 AT FWD FLT ATTENDANT POSITION IAW AMM 25-61-02.  REMOVED FROM MM02 MXC NOTIFIED.
